# SDR ASAA12511245

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,482 hours, 5,855 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8830D
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 19,473 hours, 5,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HAD OVERHEAT CONDITION.  PERFORMED QRH CHECKLIST FOR OVERHEAT.  OVERHEAT LIGHT ILLUMINATED THEREAFTER.  PERFORMED WINDOW HEAT SYSTEM OPS CHECK PER AMM30 41 00 R2 WINDOW OVERHEATED.  SWAPPED COIL CORD WITH CAPT'S & F/O, NO HELP.  SWAPPED LT SIDE WHCU WITH F/O RT SIDE WHCU OPS CHECKED PER AMM 30 41 11 RAN FOR 45 MIN NO OVERHEAT NOTED ON ANY WINDOWS.  REPLACED WHCU PER MM 30 41 11 00 801 PERFORMED WINDOW HEAT SYS OPS TEST, TEST GOOD.  OK FOR SERVICE.
